# SDR UPS00434016

- Difficulty date: July 24, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DOOR NR 4 RT FWD FRAME, BETWEEN UPPER HINGE CUTOUT AND STOP NR 5 FROM TOP, IS DAMAGED.  DOOR REMOVED IAW SRM 52-11-01 AND ROUTED TO SHOP FOR REPAIR.  FWD FRAME REPAIRED IAW SRM 52-10-02.  BOTTOM FRAME FABRICATED IAW  QUERY NOTE 42/2000 AND FITTED IAW BAC 5300.  DOOR REFITTED IAW SRM 52-10-01.
